# SDR ASAA1058628

- Difficulty date: December 13, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 16,040 hours, 4,799 cycles
- Engine: Cfmint CFM567B27
- Engine time: 9,868 hours, 3,203 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS LONG TERM FAULTS:  MESSAGE NR 73 10122 INTERNAL EEC FAULT MESSAGE NR 73 10812 THE T12 SIGNAL IS OUT OF RANGE.  MESSAGE NR 75 10822 THE T25 SIGNAL IS OUT OF RANGE.  MESSAGE NR 75 10832 THE T3 SIGNAL IS OUT OF RANGE.  MESSAGE NR 77 10842 :  THE TOP RIGHT EGT SIGNAL (T49551) IS OUT OF RANGE.  MESSAGE NR 77 10852 THE BOTTOM RIGHT EGT SIGNAL OUT OF RANGE.  MESSAGE NR 79 11102 THE ENGINE OIL TEMPERATURE SIGNAL (TEO) IS OUT OF RANGE.  ACCOMPLISHED T/C 78273000.  NO RECENT FAULTS RECORDED ON NR 1 AND NR 2 ENGS.  OPS NORMAL.
